# SDR SWAA2020031642459

- Difficulty date: March 12, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 29,525 hours, 17,453 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A37008
- Part serial: 000477
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD AFT FLAP HAS TWO AREARS OF DELAMINATION AT THE AFT INBD LOWER CORNER. ONE MEASURES 6.5 IN WIDE BY 2.2 LONG EXTENDING TO T/E.OTHER AREA IS .5 IN BY 6. ON LOCATED ONE INCH OUBD OF INBD EDGE. DELAM AREAS ARE CONNECTED        CLOSING DMA 0406163, REMOVED AND REPLACED R/H O/B AFT FLAP. REF AMM 27-51-22. CLOSING NO. 32807 RAR NO. 51194 2 PN OFF:113A3700-8 SN OFF:000477 PN ON:113A3700-22 SN ON:001575
